# SDR V0XD020180220BW01

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,315 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902556
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD AND AFT BRACKETS CRACKED.   REMOVED AND REPLACED PAX DOOR LOWER FWD AND AFT BRACKETS IAW SRM 51-42-06.
